Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

angster80

Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About angster80

  • Rank
    Junior Member
  • Birthday 11/02/1980

Recent Profile Visitors

1619 profile views
  1. I use dr bronner's unscented baby-mild liquid soap. love it!
  2. I completed my accutane course in 2007 and have been acne free since. For maintenance I started off with tretinoin cream (0.025%). To decrease the severity of peeling, redness etc, I gradually eased myself into to it. I started out applying a thin layer before bedtime once a week to begin with. Then I gradually increased the number of times per week I applied the cream(e.g. twice a week for two weeks, thrice a week for three weeks etc) until I was using it four to five times a week. After
  3. Hi All: So it's been a a little over a year since i completed my accutane course. Over the past week I have developed two very painful cysts and am afraid that this is the beginning of my old acne-plagued existence. Any tips about how to keep the cysts at bay? Should I go back on accutane or give this some time? I appreciate your feedback! xoxo
  4. angster80

    A New Beginning

    My Journey to Beautiful Clear Skin with Sotret
  5. angster80

    26 and still having a hard time

    Help...I need something to work!
  6. angster80

    MaMa

    MaMa - has anyone tried it and if so, any phenomenal results? Thanks =).
  7. Refresh artificial tears works like a charm for me...I use it about 4 times a day.
  8. Hi all: So it's month 4 and so far progress has been fantastic. However, over the past week or so 3 cysts have popped up (pre-accutane type cysts) and I don't know whether to be concerned or simply keep hoping for the best. They are really under the skin and haven't shown any signs of going away at all. Did anyone experience this towards the end of their course and if so ...what happened? Thanks XOXO
  9. So, I have about a month and a half to go. My skin has cleared up considerably and I'm loving it. However I am so AFRAID that the awful cystic acne is going to come right back once I'm off the tane - I really don't think I could cope with my face being the way it was before tane. Also, at the moment I have two cyst-like bumps (reminiscent of the pre-tane days) which are taking forever to resolve. Argh! Am i worrying unnecessarily?
  10. This is my 15th week on accutane and I'm really happy with the way in which my skin has improved so far. HOWEVER, I am convinced that I look much older than I should. Could it be the drying effect of accutane or am I simply succumbing to the stresses of life? If anyone else feels like their skin 'aged' while on accutane, could you please tell us whether or not things improved after your course? Thanks a lot. xoxo
  11. has anyone had problems with gastroesophageal reflux while on accutane? I think I have developed many of the symptoms and am rather concerned. thx.
  12. I had a bizarre sort of burning sensation in my whole abdomen for the first week. My derm and I decided to stop for a couple of days. Once I started taking my pills again everything was fine - no more weird abdominal sensations. If push comes to shove it might be worth taking a break for a couple of days...talk to your derm about it. all the best!
  13. SOooo - it's been about 5 weeks now and my skin is making progress ....however my eyes are totally bloodshot all the time despite keeping them moist with systane. Does anyone have any safe suggestions for getting the red out. Thanks.
×